# SDR UPS202082

- Difficulty date: January 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND RIGHT WING RIB CHORD WAS CRACKED AT WING STA 656.5, LOWER CHORD S-8.  INSTALLED REPAIR IAW SRM 57-10-5, 51-10-2, 51-20-1, 51-30-2.
